• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6797
School of Physics
  Title:   More on Generalized Simplical Chiral Models
  Author(s): 
1.  M. Alimohammadi
2.  Kh. Saaidi
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  16
  Year:  2001
  Pages:   1161-1171
  Supported by:  IPM
  Abstract:
By generalizing the auxiliary field term in the Lagrangian of simplicial chiral models on a (d-1)-dimensional simplex, the generalized simplicial chiral models has been introduced in []. These models can be solved analytically only in d=0 and d=2 cases at large-N limit. In d=0 case, we calculate the eigenvalue density function in strong regime and show that the partition function computed from this density function is consistent with one calculated by path integration directly. In d=2 case, it is shown that all V = TrAAfn models have a third order phase transition, same as the 2-dimensional Yang-Mills theory.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right